Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2012) Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems. International Journal of Robust and Nonlinear Control, 22 (6). 676 - 689. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35406
DOI https://doi.org/10.1002/rnc.1724
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.172...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords stabilisation; control; time delays; Lyapunov functional; stability
Citations in Scopus 71 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login